# SDR SWIA2020090152136

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H CABIN FLOOR SILL HAS CORROSION AROUND SCREW HOLE AT APPROX. FS 353.00.      REMOVED 2 EA NUTPLATES ON LH FLOOR SILL AT FS353. REF REO.  BLENDED OUT DAMAGE AREA ON LH FLOOR SILL AT FS353. REF REO.  INSTALLED 2EA NEW NUTPLATES.   RESTORED THE FINISH ON BLENDED AREA OF LH CABIN FLOOR SILL SCREW HOLE AT FS 353.00 REF CRJ 200 SRM.
